# SDR CALA0000909

- Difficulty date: June 15, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,261 hours, 20,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT CARGO TRACK Z-ANGLE CORRODED IN FORWARD PIT JUST AFT OF DOOR, FS 427, LONGERON 27R.  THE Z-ANGLE AND A SUPPORT ANGLE WERE REMOVED AND NEW ANGLES WERE INSTALLED IAW SRM 51-30-2, 51-30-5, AND 51-30-1.
